# SDR USAA050513

- Difficulty date: April 18, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .25 INCH, STATION 787 AND S9R.  FABRICATED AND INSTALLED REPAIR ANGLES IAW TR53-10-20B.  (M)
